# SDR SWAA991925

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Torn
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE GIRT FABRIC TORN.  REMOVED AND REPLACED SLIDE ASSY PER MM.
